# SDR AALA201708189018

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 51,098 hours, 14,524 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 3TL3212A
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE. ACCOUNT AFTER TAKEOFF UPON GEAR RETRACTION THE LEFT ENGINE EGT INDICATED AN OVERHEAT AND MULTIPLE RED EICAS MESSAGES.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT ENGINE FUEL CONTROL MODULE AND FUEL CUTOFF SWITCH IAW AMM 76-11-02, AND LEFT ENGINE INDICATION AND CREW ALERTING SYSTEM COMPUTER IAW AMM 31-41-02.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
